# SDR AWXA0000778

- Difficulty date: October 23, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 47,896 hours, 34,505 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65163006
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, AFT FACE OF BULKHEAD 178, WL 197 - 200, RBL 4.2, HAS 2 INCH AND 1.5 INCH CRACK IN THE .032 WEB.  CUT OUT DAMAGED AREAS IAW 737 SRM 53-10-08, FAB''D AND INSTALLED DOUBLERS IAW 737 SRM 53-10-08.
